# SDR RAAA98B1052

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5520 · Elevator Structure
- Part: Stringer
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK PER CARD C-31003, FOUND LOWER RT ELEVATOR STRINGER CRACKED AT ELEV STA 35.  REPAIRED PER SRM 51-10-1.  M-54 NR 379.
